MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 7 STANDARD 10MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 7 STANDARD 10MM RIGH; KNEE COMPONENT
Model Number EIS7S10R
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent right tkr in (b)(6) 2013.Revised on (b)(6) 2021 due to infection.Insert replaced with one of the same size.(b)(6).

Brand Name
EVOLUTION MP CS INSERT SIZE 7 STANDARD 10MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11359013
Report Number3010536692-2021-00101
Device Sequence Number19011518
Product Code HRY
UDI-Device IdentifierM684EIS7S10R1
UDI-PublicM684EIS7S10R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEIS7S10R
Device Catalogue NumberEIS7S10R
Device Lot Number1390558
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date02/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;